# SDR UALA2013050703189

- Difficulty date: May 5, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 63,931 hours, 8,907 cycles
- Engine: Pwa PW40903
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900941
- Part serial: 376
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY UNIT BLANK.   REPLACED FIRST OFFICER'S OUTBOARD DISPLAY UNIT IAW AMM 31-61-01. TEST INSTALLATION OK.
